Jannine wrote:I got a urinary tract infection (thanks, menopause ) yesterday and am on a 3 day course of Bactrim antibiotics. I just started my 2nd day of the pills and my gut is rebelling, I've been in the bathroom repeatedly with diarrhea. I know I didn't have any real alternatives to antibiotics for this, but I'm really worried that I'm just rolling out the red carpet for a c diff recurrence by taking an antibiotic.
I'm clinging to the hope that the diarrhea is just from something I ate, and that it will clear up. Or that it's just a side effect and I'll get through this. Positive thoughts, prayers, and any other good stuff is welcome. Sorry to take this a little off topic. Honestly at this point if I had to choose between the chemo-related neuropathy and future recurrence of c diff, I'd keep the neuropathy and tell c diff to take a friggin' hike. It needs to get out of my life!
Users browsing this forum: No registered users and 4 guests